# SDR AALA202407306447

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 27,215 hours, 11,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AT AFT SERVICE DOOR MISSING. REINSTALLED LIGHT LENS AT AFT SERVICE DOOR EXIT SIGN. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
